Existence and nonexistence of global solutions for nonlinear parabolic equations. (English) Zbl 0248.35074


35K55 Nonlinear parabolic equations
35D05 Existence of generalized solutions of PDE (MSC2000)
35K20 Initial-boundary value problems for second-order parabolic equations
Full Text: DOI


[1] Fujita, H., On some nonexistence and nonuniqueness theorems for nonlinear parabolic equations. Proc. Symp. in Pure Math. 18, American Mathematical Society, Providence, Rhode Island, (1970), 105-113. · Zbl 0228.35048
[2] Lions, J.-L., Quelques Methodes de Resolution des Problemes aux Limites non Lineaires, Dunod, Paris, 1969. · Zbl 0189.40603
[3] Ladyzhenskaya, O. A., V. A. Solonnikov and N. N. Uralceva, Linear and Quasilinear Parabolic Equations, ”Nauka”, Moscow, 1967; English transl., Trans. Math. Monographs, 23, American Mathematical Society, Providence, Rhode Island, 1968.
[4] Sattinger, D. H., On global solution of nonlinear hyperbolic equations, Arch. Rat. Mech. Anal 30 (1968), 148-172. · Zbl 0159.39102 · doi:10.1007/BF00250942
[5] Friedman, A., Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N. J., 1964. · Zbl 0144.34903
[6] Sobolevskii, P. E. Local and nonlocal existence theorems for nonlinear second- order parabolic equations, Dokl. Akad. Nauk SSSR, 136 (1961), 292-295. · Zbl 0196.40301
[7] Aubin, J.P., Un theoreme de compacite, C. R. Acad. Sci. Paris, 256 (1963), 5042-5044. · Zbl 0195.13002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.